# SDR SWIA200820341

- Difficulty date: July 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 18,429 hours, 14,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, UPPER INBOARD CORNER LINTEL ATTACHMENT FITTING CRACKED.  REPAIRED PER REO.
